# SDR SWAA2016072054070

- Difficulty date: June 11, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK CANOE AFT FAIRING CRACKED.  REPAIRED THE FAIRING IAW SRM.
